# SDR TWAA0018604

- Difficulty date: November 20, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RT TIE DOWN TRACK WAS CORRODED FROM STA 1007 TO 1155.  REPLACED TRACK PER SPM 6-70-1, PAGE 3, AND SRM 51-30 AND 51-10-4.
